Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 60, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 8, 2014, 10:54 PM MST for La Paz County, Arizona. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2014, 10:54 PM MST (05:54 UTC)
- Expired
- Sep 9, 2014, 4:45 AM MST
- In force
- 6 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County La Paz County, AZ
The radar
The Yuma radar (KYUX), 176 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 5.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 219 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
550
WGUS55 KPSR 090554
FFWPSR
AZC012-091145-
/O.NEW.KPSR.FF.W.0060.140909T0554Z-140909T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1054 PM MST MON SEP 8 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...
* UNTIL 445 AM MST.
* AT 1047 PM...LOCAL OFFICIALS HAVE BEGUN EVACUATIONS IN WENDEN DUE
TO CENTENNIAL WASH RISING TO VERY DANGEROUS LEVELS. THIS IS A FLASH
FLOOD EMERGENCY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN AN AREA EXPERIENCING FLOODING...MOVE TO HIGHER GROUND
IMMEDIATELY. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA
SUBJECT TO FLOODING OR UNDER AND EVACUATION ORDER. DO NOT CROSS
ROADWAYS COVERED WITH FLOWING WATER OF UNKNOWN DEPTH. TURN
AROUND...DONT DROWN.
&&
LAT...LON 3378 11364 3388 11361 3390 11344 3369 11348
3371 11360
$$
AJ4 follow-up statements
568
WGUS75 KPSR 090655
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1155 PM MST MON SEP 8 2014
AZC012-091145-
/O.CON.KPSR.FF.W.0060.000000T0000Z-140909T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
1155 PM MST MON SEP 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM MST FOR EAST
CENTRAL LA PAZ COUNTY...
AT 1152 PM MST...RAINFALL HAS ENDED OVER WENDEN BUT RUNOFF CONTINUES
IN CENTENNIAL WASH. THE STAGE WAS 6.8 FEET AS OF 1150 PM AND
CONTINUING TO RISE. THIS IS A LIFE THREATENING SITUATION.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN AN AREA EXPERIENCING FLOODING...MOVE TO HIGHER GROUND
IMMEDIATELY. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA
SUBJECT TO FLOODING OR UNDER AND EVACUATION ORDER.
&&
LAT...LON 3378 11364 3388 11361 3390 11344 3369 11348
3371 11360
$$
LEINS343
WGUS75 KPSR 090807
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
107 AM MST TUE SEP 9 2014
AZC012-091145-
/O.CON.KPSR.FF.W.0060.000000T0000Z-140909T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
107 AM MST TUE SEP 9 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM MST FOR EAST
CENTRAL LA PAZ COUNTY INCLUDING THE TOWN OF WENDEN...
AT 1256 AM MST...THUNDERSTORMS HAVE MOVED OFF TO THE NORTHEAST AND
OUT OF THE WARNING AREA. HOWEVER...SIGNIFICANT FLOW CONTINUES IN
CENTENNIAL WASH DUE TO THE EARLIER HEAVY RAINFALL ACROSS LA PAZ
COUNTY. THE STREAM GAGE AT THE CENTENNIAL WASH AT WENDED INDICATED A
STAGE OF 6.53 FEET WITH A FLOW OF 8951 CFS. LATE LAST EVENING
OFFICIALS HAD STARTED TO EVACUATE PEOPLE IN WENDEN DUE TO THE
CENTENNIAL WASH RISING TO DANGEROUS LEVELS. A FLASH FLOOD EMERGENCY
CONTINUES UNTIL 445 AM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN AN AREA EXPERIENCING FLOODING...MOVE TO HIGHER GROUND
IMMEDIATELY. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA
SUBJECT TO FLOODING OR UNDER AND EVACUATION ORDER.
FLOOD WATERS ARE MOVING THROUGH THE CENTENNIAL WASH IN THE TOWN OF
WENDEN. IF YOU ARE ALONG THE BANKS...MOVE TO HIGHER GROUND
IMMEDIATELY. DO NOT STAY IN AREAS SUBJECT TO FLOODING.
&&
LAT...LON 3378 11364 3388 11361 3390 11344 3369 11348
3371 11360
$$
CB033
WGUS75 KPSR 090914
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
214 AM MST TUE SEP 9 2014
AZC012-091145-
/O.CON.KPSR.FF.W.0060.000000T0000Z-140909T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
214 AM MST TUE SEP 9 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM MST FOR EAST
CENTRAL LA PAZ COUNTY...INCLUDING THE TOWN OF WENDEN
AT 202 AM MST...SIGNIFICANT FLOW CONTINUED IN THE CENTENNIAL WASH
ACROSS EASTERN LA PAZ COUNTY...WHICH WAS AFFECTING THE TOWN OF
WENDEN. THE CENTENNIAL WASH AT WENDEN STREAM FLOW GAGE REPORTED A
STAGE OF ABOUT 5.4 FEET...WITH A FLOW OF 6027 CUBIC FEET PER SECOND.
THE GAGE INDICATED THAT FLOW WAS SLOWLY RECEDING AND THE STAGE HAD
FALLEN JUST BELOW BANKFULL. NO ADDITIONAL RAINS ARE IMMINENT HOWEVER
DUE TO THE CONTINUED SIGNIFICANT FLOW...THE FLASH FLOOD WARNING...
AND THE FLASH FLOOD EMERGENCY...WILL CONTINUE UNTIL 445 AM FOR THE
TOWN OF WENDEN.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN...AND
SALOME
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN AN AREA EXPERIENCING FLOODING...MOVE TO HIGHER GROUND
IMMEDIATELY. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA
SUBJECT TO FLOODING OR UNDER AND EVACUATION ORDER.
FLOOD WATERS CONTINUE TO MOVE THROUGH THE CENTENNIAL WASH ACROSS
EASTERN LA PAZ COUNTY...INCLUDING THROUGH THE TOWN OF WENDEN. IF YOU
ARE ALONG THE BANKS...MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT STAY
IN AREAS SUBJECT TO FLOODING.
TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3378 11364 3388 11361 3390 11344 3369 11348
3371 11360
$$
CB756
WGUS75 KPSR 090959
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
259 AM MST TUE SEP 9 2014
AZC012-091005-
/O.CAN.KPSR.FF.W.0060.000000T0000Z-140909T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
259 AM MST TUE SEP 9 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL LA PAZ
COUNTY...
THE FLASH FLOOD EMERGENCY FOR EAST CENTRAL LA PAZ COUNTY...INCLUDING
THE TOWN OF WENDEN...HAS BEEN CANCELLED. FLOW IN THE CENTENNIAL
CONTINUED TO RECEDE...AND HAD FALLEN WELL BELOW BANKFULL AS OF 245
AM.
FLOW WILL CONTINUE IN THE CENTENNIAL WASH THROUGH THE EARLY MORNING
HOURS...AND OTHER WASHES MAY HAVE FLOW IN THEM AS WELL. MOTORISTS
DRIVING IN THE AREA AROUND SALOME AND WENDEN...AS WELL AS EASTERN LA
PAZ COUNTY...SHOULD BE ALERT FOR WATER OVER ROADS...OR FLOWING
WASHES...AND DRIVE WITH CAUTION THIS MORNING.
LAT...LON 3378 11364 3388 11361 3390 11344 3369 11348
3371 11360
$$
CBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 9:50 PM MST, 1 hour 4 minutes earlier.
Area forecast discussion, Sep 8, 9:50 PM MST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 950 PM MST MON SEP 8 2014 .UPDATED...UPDATED AVIATION DISCUSSION... && .SYNOPSIS... MOISTURE WILL REMAIN IN PLACE ACROSS THE REGION FOR THE NEXT SEVERAL DAYS...HOWEVER MOST OF THE LIFT IN THE ATMOSPHERE WILL BECOME FOCUSED OVER NORTHERN ARIZONA. THUS...ONLY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN SOME AREAS THROUGH TUESDAY...THOUGH SOME COULD STILL SEE BRIEF PERIODS OF HEAVY RAIN. A GRADUAL DRYING TREND WILL BEGIN STARTING DURING THE MIDDLE OF THE WEEK AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION. && .DISCUSSION... CONVECTION CONTINUES ACROSS FAR WESTERN ARIZONA AND SOUTHEAST CALIFORNIA THIS EVENING. RADAR AND SATELLITE TRENDS INDICATE A FEW POP UP SHOWERS ARE EXTENDING SOUTHEASTWARD INTO MARICOPA AND PIMA COUNTIES ALTHOUGH NOTHING THAT FAR SOUTH HAS BECOME WELL ORGANIZED. STILL...COULD SEE A FEW SPRINKLES OR SHOWERS ACROSS THE METRO OVERNIGHT. WILL NUDGE POPS UP SLIGHTLY ACROSS PHOENIX THROUGH TUESDAY MORNING. MEANWHILE...00Z NAM AND RAP INDICATE SHOWERS WILL BLOSSOM ACROSS WESTERN ARIZONA AROUND 12Z OR SOONER AS UPPER FLOW BECOMES MORE ORGANIZED AND WIND SPEEDS INCREASE. GIVEN FAVORABLE UPSLOPE FOR AND QUITE A BIT OF MOISTURE STILL IN PLACE ACROSS THE REGION...I AM GOING TO CONTINUE WITH THE FLASH FLOOD WATCH FOR THE FAVORED UPSLOPE AREAS NORTH/WEST OF PHOENIX THROUGH TUESDAY EVENING. && .PREVIOUS DISCUSSION... COMPLICATED FORECAST FOR TUESDAY AS MANY COMPETING FEATURES COME INTO PLAY DRIVING (OR INHIBITING) CONVECTIVE INITIATION AND COVERAGE. FORCES/ELEMENTS FAVORABLE FOR CONVECTION INCLUDE A CONTINUATION OF AN ABNORMALLY MOIST ENVIRONMENT (BOUNDARY LAYER MIXING RATIOS 11-14 G/KG) AND FORCED ASCENT APPROACHING FROM THE NORTHWEST IN ASSOCIATION WITH ANOTHER WAVE MOVING TOWARDS NORTHWEST ARIZONA. DETRIMENTAL FACTORS INCLUDE A VERY DISCERNIBLE DRYSLOT MOVING NORTH ON THE EASTERN SIDE OF THE OLD NORBERT CIRCULATION WEST OF THE BAJA...AND WARM AIR ADVECTION IN THE MIDLEVELS HELPING REDUCE OVERALL INSTABILITY. THE VAST MAJORITY OF HIGH RESOLUTION CONVECTIVE MODELS (WHICH HAVE PERFORMED VERY WELL IN THIS EVENT TO THIS POINT) REALLY TARGET NORTHWEST ARIZONA EXTENDING SOUTH INTO LA PAZ AND YUMA COUNTIES AS THE PRIME REAL ESTATE FOR CONVECTIVE COVERAGE. THEREFORE...HAVE REALLY TRIMMED POPS OVER THE SERN CWA INCLUDING THE PHOENIX METRO...WHILE FOCUSING 50 PERCENT CHANCES OVER THE AFOREMENTIONED AREAS. FOR WEDNESDAY INTO THE WEEKEND...A SLOW DRYING AND WARMING TREND WILL COMMENCE AS HIGH PRESSURE ALOFT STEADILY BUILDS ACROSS THE AREA FROM THE WEST. TOTAL MOISTURE WILL RATHER SLOW TO ERODE AS LOW/MID LEVEL WIND FIELDS WILL BE ON THE WEAK SIDE...HOWEVER NOTABLE DRY AIR SEEN IN WV IMAGERY OVER THE EAST PACIFIC SHOULD OVERTAKE MUCH OF THE AREA. HOWEVER...SOME CONVECTION WILL STILL BE POSSIBLE OVER HIGHER TERRAIN OF SOUTHERN GILA COUNTY...THOUGH UPPER WINDS WILL MOSTLY FAVOR THE SOUTHWEST WHICH IS AN UNFAVORABLE DIRECTION FOR BRINGING ANY HIGHER TERRAIN STORMS INTO THE LOWER DESERTS. EXPECT HIGH TEMPERATURES TO SLOWLY RISE...REACHING TO AROUND SEASONAL NORMAL VALUES BY ABOUT FRIDAY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... STARTING TO SEE SOME ACTIVITY CREEPING INTO THE WEST VALLEY. GOING TO MENTION VCSH AT ALL TAF SITES OVERNIGHT BUT IT APPEARS THE BEST AREAS WILL BE IN THE HIGHER TERRAIN TO THE NORTH AWAY FROM THE TERMINALS. GIVEN THE ABUNDANCE OF MOISTURE IN THE ATMOSPHERE AND LINGERING BOUNDARIES FROM THIS MONDAY MORNING\S CONVECTION...CONFIDENCE IN HOW TONIGHT WILL EVOLVE IS LOW. STORMS SHOULD RE-FIRE TUESDAY AFTERNOON ACROSS THE AREA...VCSH REINTRODUCED LATE IN THE TAF PERIOD. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... STORMS MORE LIKELY ACROSS AZ THAN SE CA ON TUESDAY BUT I WILL RETAIN A MENTION OF VCSH AT BLH FOR A FEW HOURS OVERNIGHT...AND AGAIN DURING THE AFTERNOON. DRIER AIR SHOULD WORK IN FROM THE SOUTHWEST LATE IN THE TAF PERIOD. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY. A GRADUAL DRYING TREND WILL COMMENCE DURING THE MIDDLE OF THE WEEK AS MOISTURE GETS SCOURED OUT FROM THE NORTHWEST. ANY SHOWER AND THUNDERSTORM CHANCES WOULD BE VERY SLIGHT...AND PRIMARILY LIMITED TO THE HIGHER TERRAIN OF GILA COUNTY DURING THE AFTERNOON AND EARLY EVENING HOURS. AFTERNOON HUMIDITY LEVELS WILL GENERALLY FALL INTO A 15-30 PERCENT RANGE WITH GOOD TO EXCELLENT OVERNIGHT RECOVERY. ASIDE FROM SOME AFTERNOON UPSLOPE GUSTINESS...WIND SPEEDS WILL REMAIN RELATIVELY LIGHT. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...FLASH FLOOD WATCH THROUGH TUESDAY EVENING AZZ020>022. CA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING CAZ030>032. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS/MO/CB AVIATION...LEINS FIRE WEATHER...MO
Hazardous weather outlook, Sep 8, 9:19 PM MST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 919 PM MST MON SEP 8 2014 AZZ020>022-CAZ030>032-091400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- 919 PM MST MON SEP 8 2014 /919 PM PDT MON SEP 8 2014/ ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION TO PERIODS OF HEAVY RAIN AND FLASH FLOODING...GUSTY WINDS IN EXCESS OF 45 MPH ARE ALSO POSSIBLE WITH THE STRONGER STORMS. A GRADUAL DRYING AND WARMING TREND IS ANTICIPATED BEGINNING WEDNESDAY AND CONTINUING INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ023>028-CAZ033-091400- GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- IMPERIAL COUNTY- 919 PM MST MON SEP 8 2014 /919 PM PDT MON SEP 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY NIGHT. SOME OF THE STRONGER THUNDERSTORMS CAN PRODUCE LOCALLY HEAVY RAIN WHICH MAY LEAD TO LOCALIZED URBAN FLOODING. OTHERWISE...GUSTY WINDS TO 45 MPH AND DEADLY LIGHTNING CAN BE EXPECTED. A GRADUAL DRYING AND WARMING TREND IS EXPECTED FROM WEDNESDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Sep 8, 5:45 PM MST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
545 PM MST MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HEAVY RAIN 1 NW BOUSE 33.94N 114.01W
09/08/2014 M0.50 INCH LA PAZ AZ TRAINED SPOTTER
0.5 INCHES RAIN IN 30 MIN. BOUSE WASH RUNNING
&&
EVENT NUMBER PSR1400279
DEWEYLocal storm report, Sep 8, 7:09 PM MST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
709 PM MST MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM FLASH FLOOD 1 NW BOUSE 33.94N 114.01W
09/08/2014 LA PAZ AZ TRAINED SPOTTER
WASHES RUNNING HIGH AND CANT REACH THE ROAD FROM THE
HOUSE
&&
EVENT NUMBER PSR1400280
KINCAIDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 5:11 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 109 min |
| Sep 8, 6:00 PM MST | Flash Flood Warning | PSR | La Paz | 2 hr |
| Sep 8, 6:59 PM MST | Flash Flood Warning | PSR | La Paz | 2 hr |
| Sep 8, 8:12 PM MST | Flash Flood Warning | PSR | La Paz | 5 hr |
| Sep 8, 10:36 PM MST | Areal Flood Advisory | PSR | Maricopa | 114 min |
| Sep 8, 11:40 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 9, 2:52 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 9, 3:07 AM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Sep 9, 11:26 AM MST | Areal Flood Advisory | PSR | Maricopa | 109 min |
| Sep 9, 11:56 AM MST | Flash Flood Warning | PSR | Yuma | 2 hr |
| Sep 9, 12:22 PM MST | Areal Flood Advisory | PSR | La Paz | 113 min |
| Sep 9, 12:45 PM MST | Special Weather Statement | PSR | 45 min | |
| Sep 9, 1:08 PM MST | Flash Flood Warning | PSR | La Paz | 112 min |
| Sep 9, 1:24 PM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Sep 9, 1:44 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 9, 1:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Sep 9, 2:01 PM MST | Areal Flood Advisory | PSR | Maricopa | 119 min |
| Sep 9, 2:57 PM MST | Areal Flood Advisory | PSR | La Paz | 108 min |
| Sep 9, 3:16 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 119 min |
| Sep 9, 3:29 PM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Sep 9, 4:07 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 113 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.